publications




A polynomial skew-product with a wandering Fatou-disk. With Han Peters. arxiv.

A survey on non-autonomous basins in several complex variables. With co-authors. arxiv.

Dynamics of two-resonant biholomorphisms. With Jasmin Raissy. arxiv. Math. Res. Lett. 20 (2013), no. 4, pp. 757--771.

Basins of attraction of automorphisms in C^3. With Berit Stensones. arxiv. Ergodic Theory Dynam. Systems 34 (2014), no. 2, pp. 689--692.

Bounding the rank of positiver hermitian forms and rigidity for CR mappings of hyperquadrics. With Jiri Lebl and Dusty Grundmeier. arxiv. Math. Ann. 358 (2014), no. 3--4, pp. 1059--1089.

Geodesics in the space of Kahler metrics. With Laszlo Lempert. arxiv. Duke Math. J. 162 (2013), no. 7, pp. 1369--1381

Degenerate characteristic directions for maps tangent to the identity. arxiv. Indiana Univ. Math. J. 61 (2012), no. 6, pp. 2019--2040.

Fatou-Bieberbach domains as basins of attraction of automorphisms tangent to the identity. arxiv. J. Geom. Anal. 22 (2012), no. 2, pp. 352--382.

Fatou-Bieberbach domains associated to maps tangent to the identity. Ph.D. Thesis: University of Michigan.

Remarks on automorphisms of C* x C* and their basins. arxiv. Complex Var. Elliptic Equ., Vol. 54 (2009), no.3–4, pp. 401--407.

Attracting Basins of Volume Preserving Automorphisms of C^k. With Han Peters and Erlend Fornaess Wold. arxiv. Internat. J. Math., Vol. 19 (2008), no. 7, pp. 801--810.

CV ||





home || research || teaching